# SDR YENA2022031700278

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,577 hours, 27,043 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AWR SECONDARY NRC IN REF. NRC 00178. AFTER BUSHINGS REMOVAL CRACK ON BUSHING HOUSING AT RH PYLON AFT INBOARD FITTING WAS NOTED; REF TOMX WO 1846 NR -00203, : INBOARD FITTING ON RH PYLON AFT WAS REPLACED PER EMB-190 SRM 51-43-01,EMB-190 SRM 51-43-02,-EMB-190 SRM 51-41-01,EMB-190 SRM 51-41-02 AND EMB-190 DWG 190-03199-003 REV. C
